eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Diarrhoea (Diarrhea) when you have Head injury?





Summary: Diarrhoea is found among people with Head injury, especially people who are male, 60+ old, also have Head injury, and take medication Ambien.

We study 30 people who have Diarrhoea (Diarrhea) and Head injury from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Head injury and Diarrhoea >>>

Head injury

Head injury (latest reports from Head Injury 38,336 patients)

Diarrhoea

Diarrhoea has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Diarrhoea 169,442 patients)

On Dec, 13, 2014: 30 people who have head injury and Diarrhoea are studied.

Trend of Diarrhoea in head injury reports

Gender of people who have head injury and experienced Diarrhoea * :

FemaleMale
Diarrhoea10.34%89.66%

Age of people who have head injury and experienced Diarrhoea * :

0-12-910-1920-2930-3940-4950-5960+
Diarrhoea0.00%0.00%42.86%0.00%0.00%1.79%7.14%48.21%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Brain injury (22 people, 73.33%)
  2. Schizophrenia (22 people, 73.33%)
  3. Ill-defined disorder (18 people, 60.00%)
  4. Contusion (7 people, 23.33%)
  5. Depression (2 people, 6.67%)
  6. Hypertension (2 people, 6.67%)
  7. Psoriatic arthropathy (1 people, 3.33%)
  8. Pruritus (1 people, 3.33%)
  9. Infection (1 people, 3.33%)
  10. Psoriasis (1 people, 3.33%)

Most common drugs used by these people * :

  1. Ambien (25 people, 83.33%)
  2. Percocet (25 people, 83.33%)
  3. Aspirin (25 people, 83.33%)
  4. Risperdal (22 people, 73.33%)
  5. Risperdal consta (22 people, 73.33%)
  6. Acetaminophen, aspirin and caffeine (21 people, 70.00%)
  7. Tylenol (16 people, 53.33%)
  8. Olanzapine (14 people, 46.67%)
  9. Ativan (12 people, 40.00%)
  10. Seroquel (10 people, 33.33%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Head Injury and Diarrhoea?

You are not alone! Join a mobile support group:
- support group for people who have Diarrhoea and Head injury
- support group for people who have Diarrhoea

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Head injury, Diarrhoea

You may be interested at these reviews (Write a review):

  • Health issues and struggles
    I have numerous health issues. Some I've lived with not realizing they were there. Others are caused by meds I've taken in the past or am still using now.

    Lupus is the most recent and biggest trouble I have right now. It is caused by the one drug that finally gave me control of my seizures

    Some of the worst troubles have been TBI from birth. Epilepsy my entire life. Brain tumor ( surgery to remove it in 1982) Graves Disease. RA and most recently Lupus ( caused by the keppra)
    Reply
  • Isoniazid: the downside continued
    I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
    Reply
  • Gemfibrozil, depression and sleepiness
    I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to stomach alcohol and had to quit....or had other reactions to gemfibrozil and alcohol use. My depression is becoming severe. I have life changes as well, so I can't figure if it is the drug. Had to take it as my triglycerides were over 900. They are now down to 250. Thanks
    Reply

More reviews for: Head injury, Diarrhoea

Comments from related drug studies (Check your drugs):

  • There is a pain in my neck as well as a pain under my jaw no swelling i only feel it when i touch a small aarea.there is pain in my muscles and around my left breast area only when touching or laying on my stomach each symtom lasted two days then switched to a new symptom it's been onne week since i ...
    Reply
  • I have been on various SSRI drugs over the years of suffering Bipolar2. Recently I was prescribed Paxil and within 3 weeks was suffering chronic diarrhea after a very sudden onset. I carried on suffering and then decided to come off of the Paxil. I do not have insurance and have weened myself off of ...
    Reply
  • Have taken Synthroid for over 25 years, but my current medical insurance will only approve the generic, and I can no longer afford to pay for Synthroid, so I decided to try the generic Levothyroxine. Since I have been using it, I have severe diarrhea.
    Reply
  • Onset of nausea and diarrhea this past Friday slept most of Friday thru Sunday. Went to work on Monday with continuation of symptoms then started with chills. Sent home with fever low grade 99.6 . Stayed home Tuesday &Wednesday and have done nothing but sleep no fever since Monday all symptoms conti ...
    Reply
  • I have all these symptoms / ailments and I don't know which are related and what's not. I am not sure if what I am experiencing is due to stomach, bowels or anxiety. The anxiety could be caused by the stomach issues as well. It's usually when I'm in a car, bus, plane or train. It's frustrating b ...
    Reply

More related studies for: Head injury, Diarrhoea

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.